# SDR HALA2021122100197

- Difficulty date: December 21, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 35,379 hours, 5,541 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Connector
- Condition: Abnormal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE - DURING FILTER CHANGE PER TASK CARD 7923-6017-01-HAL FOUND #1 PRESSURE FILTER (4041KS) DIFFERENTIAL PRESSURE SWITCH CONNECTOR BACK SHELL LOOSE. // REMOVED & REPLACED BACKSHELL ON CONNECTOR 4041KS PER ROLLS ROYCE CMM 70-00-20-400-800.(357297 M. DEINER 12/21/21) OPS CHECK & LEAK CHECK GOOD. OK FOR SVC.
